# SDR AALA202110156649

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 78,657 hours, 10,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT 1R DOES NOT FLASH. REALIGNED FLASH LIGHT IN ASSEMBLY PER AMM 25-64-01.
